# SDR EVCA20200901830

- Difficulty date: August 30, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N12AE
- Make and model: Bell 206L-1
- Aircraft serial: 45649
- Aircraft time: 29,117 hours, 56,044 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 2062200301
- Part serial: A916
- Condition: Cracked
- Location: Tail Rotor
- Part time: 2,829 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE TIP HAS CRACK THAT RUNS BETWEEN GAPS OF ALL TIP WEIGHTS.
